On the existence of approximate solutions for singular integral equations of Cauchy type discretized by Gauss-Chebyshev quadrature formulae

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

It is shown that the direct Gauss-Chebyshev method used for the numerical solution of singular integral equations of Cauchy-type possesses a unique solution for sufficiently large n.

Original languageEnglish (US)
Pages (from-to)377-380
Number of pages4
JournalBIT
Volume21
Issue number3
DOIs
StatePublished - Jan 1 1981

Fingerprint

Chebyshev's Method
Quadrature Formula
Singular Integral Equation
Chebyshev
Unique Solution
Cauchy
Gauss
Integral equations
Approximate Solution
Numerical Solution

All Science Journal Classification (ASJC) codes

  • Software
  • Computer Graphics and Computer-Aided Design
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{5e56b907ade94cd493e251ee8364aabc,
title = "On the existence of approximate solutions for singular integral equations of Cauchy type discretized by Gauss-Chebyshev quadrature formulae",
abstract = "It is shown that the direct Gauss-Chebyshev method used for the numerical solution of singular integral equations of Cauchy-type possesses a unique solution for sufficiently large n.",
author = "Apostolos Gerasoulis",
year = "1981",
month = "1",
day = "1",
doi = "10.1007/BF01941474",
language = "English (US)",
volume = "21",
pages = "377--380",
journal = "BIT",
issn = "0006-3835",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On the existence of approximate solutions for singular integral equations of Cauchy type discretized by Gauss-Chebyshev quadrature formulae

AU - Gerasoulis, Apostolos

PY - 1981/1/1

Y1 - 1981/1/1

N2 - It is shown that the direct Gauss-Chebyshev method used for the numerical solution of singular integral equations of Cauchy-type possesses a unique solution for sufficiently large n.

AB - It is shown that the direct Gauss-Chebyshev method used for the numerical solution of singular integral equations of Cauchy-type possesses a unique solution for sufficiently large n.

UR - http://www.scopus.com/inward/record.url?scp=0009420675&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009420675&partnerID=8YFLogxK

U2 - 10.1007/BF01941474

DO - 10.1007/BF01941474

M3 - Article

AN - SCOPUS:0009420675

VL - 21

SP - 377

EP - 380

JO - BIT

JF - BIT

SN - 0006-3835

IS - 3

ER -